# SDR DL76L950083

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,001 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB-OUT AT FL 120, HAD VIOLENT VIBRATION ON RIGHT ENGINE.  EGT SHOT UP TO 756 DEGREES.  SHUT DOWN NR 2, RETURNED TO AMS.  ENGINE WAS REPLACED AND ROUTED TO SHOP.SHUTDOWN
